2 doctors weighed in:

I am on Depo-Provera and recived my shot in may but im jus now experiencing bleeding, light brown discharge and pregnancy symptoms 6 weeks after the shot.

2 doctors weighed in
Dr. Douglas Lawson
Obstetrics & Gynecology
1 doctor agrees

In brief: Depo bleeding

Depo can cause irregular timed bleeding especially early on.
Like most birth control it is not 100% effective. Its more like 95-97%, which means a few women do conceive on it. I would check a pregnancy test to be certain

In brief: Depo bleeding

Depo can cause irregular timed bleeding especially early on.
Like most birth control it is not 100% effective. Its more like 95-97%, which means a few women do conceive on it. I would check a pregnancy test to be certain
Dr. Douglas Lawson
Dr. Douglas Lawson
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors